A Real Post

Posted by | Filed under Uncategorized | Jun 3, 2013 | No Comments

As I mentioned below, in my post about Topical Steroid Withdrawal & Red Skin Syndrome, shortly after I set up my website a couple of years ago, I unwittingly entered into the horrific Steroid Withdrawal. If you know anyone who uses steroids on their skin and seems to have ever-worsening eczema, there’s a good chance that they are addicted to steroids and that their “eczema” is actually a reaction to the steroids. Please refer them to ITSAN.org for more information on this syndrome and how to cure it. Topical steroids have all sorts of terrible, yet little-known, side effects and they should never be used for more than a week or two. All they can do is suppress symptoms, but they can never cure skin problems. If skin problems persist for more than a couple of weeks, you need to dig deeper to find out what’s actually causing the problem.
Anyway, my life was stopped in its tracks for a long time. It’s been 20 months now, and I’m about 85% better. I know I will heal completely, but it will probably take at least 6 months more. My face still flakes & peels most days and my skin is rough and thickened. However, I’m finally back to living life again and participating in all my normal activities. So here I am, attempting to revive my blog.
I plan to write about jewelry-making, skin & health, in random order.

Comments are closed.

categories classes DIY earring hoops Earrings hand-made Hoop earrings jewelry organizatiojn projects samples Susan Ryza wire